# SDR 9JLA2022102832674

- Difficulty date: October 25, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N563CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605563
- Aircraft time: 6,145 hours, 4,338 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Part number: MS280341
- Condition: Defective
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE APU SHUTS DOWN WHEN BLEED AIR LOAD WAS APPLIED. THE MAINTENANCE TEAM VERIFIED DISCREPANCY AND FOUND THE APU INLET TEMP SENSOR DEFECTIVE. THE SENSOR WAS REMOVED AND REPLACED WITH A NEW UNIT. OPS CHECKS WERE SATISFACTORY, AND THE AIRCRAFT WAS RETURNED TO SERVICE
